Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on Fentanyl patches for about a year and a half now with Vicodin, Morphine, Dilaudid etc. for breakthrough pain. Prior to the patches, I had been using Vic's daily for about 3 years. Until about a month ago, I was really good about not abusing my scripts, not running out, etc., but then I started smoking my duragesic gel and snorting my dilaudid. I realized very quickly that this is a slippery slope and that I didn't want to go down that road any further. I need to be done with all this c**p and take my life back.
I ran out of patches on Wednesday and tried to stave off the W/D's with Vic's and a couple Morphine tabs but it just wasn't doing the trick. They'd give me momentary relief but then I'd slip right back into it. I knew the script for my patches wasn't gonna be refilled until like thursday or friday of this week and that I DEFINITELY didn't have enough pills to get me through, so the last pills I took were at like 4am Saturday after tossing and turning all night and sleeping only 10 to 15 minutes at a time. That's when I decided to just quit all together. I stopped taking all the pills and just decided to ride this f'ing storm out. I asked my wife to just flush the rest of my pills so I couldn't even be tempted. She ended up taking me to the ER that day to see if there was anything that they could do for me. I didn't know where else to go as I've never been through this before. I felt HORRIBLE! They gave me some anti-diarrheal meds, some anti-nausea meds, and some Clonadine to help me sleep and sent me home with a a script for each, but of course the Pharmacy was closed by the time we got out of the ER so I had to rough it one more night. I've only been using the Clonadine along with some TylenolPM right before bed since Sunday night so I can get some sleep, but the Clonadine makes me really dizzy and lightheaded and I really hate taking it.
I wish I wouldn't have even taken the Vicodin and morphine through Saturday because I think it just dragged out the withdrawls. The last four days have been the worst four days of my life! I had no idea that this c**p had such a hold on me. Sunday I felt just tiny glimpses of feeling better. Yesterday was just a tiny bit better than Sunday and today I feel a little better yet again. My problem is that I am so weak. I feel as if gravity has doubled in the past four days. I have no energy. I keep trying to "Shake it off" and get something done around the house, but I'm just wiped out after like 10 minutes.
I am so fortunate to have such a loving family. I have a wife and three amazing boys (11, 7, and 18mo). My oldest boy had to take care of our little one for me the first two days which I feel horrible about. I could tell that he was really worried. I just told him that I was sick and that I needed his help for a couple days. He was a tremendous help! I'm a stay-at-home dad and my wife works 12 hour shifts. Both her family and mine are very supportive as well.
What I need to know is how long before I have my energy back and how long before I can get a good nights sleep?! Is it really going to take a month or MORE? Does anyone have any experience with herbal supplements, vitamins, etc. that might be able to help expedite recovery time? Any help will be greatly appreciated.

Loading...

Advil cold and sinus over the counter pharmacy.
Reply

Loading...